RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 36, Issue 6  


1922–1972
1171
Unsolvability of the equality problem and subalgebras of finitely presented Lie algebras
L. A. Bokut'
1173
On a global theory of moduli of algebraic surfaces of general type
S. G. Tankeev
1220
Cohomology of complexes of meromorphic forms and residues
V. A. Krasnov
1237
On subspaces of analytic functions invariant with respect to a shift
V. V. Napalkov
1269
On conditions of expandibility of analytic functions in Dirichlet series
A. F. Leont'ev
1282
Cohomology of dynamical systems
A. N. Livshits
1296
Surgery of singularities of smooth mappings
Ya. M. Eliashberg
1321
On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space
B. A. Plamenevskii
1348
Two-sided asymptotics of the number of proper values of a nonsemibounded Dirac operator
I. S. Sargsyan
1402
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019